RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 6, Pages 932–938 (Mi mz1130)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief Communications

Spectral properties of the Sturm–Liouville operator in the space of vector functions

N. F. Valeev, Ya. T. Sultanaev

Bashkir State University

DOI: https://doi.org/10.4213/mzm1130

Full text: PDF file (275 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:6, 781–786

Bibliographic databases:

Received: 26.01.1998

Citation: N. F. Valeev, Ya. T. Sultanaev, “Spectral properties of the Sturm–Liouville operator in the space of vector functions”, Mat. Zametki, 65:6 (1999), 932–938; Math. Notes, 65:6 (1999), 781–786

Citation in format AMSBIB
\Bibitem{ValSul99}
\by N.~F.~Valeev, Ya.~T.~Sultanaev
\paper Spectral properties of the Sturm--Liouville operator in the space of vector functions
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 6
\pages 932--938
\mathnet{http://mi.mathnet.ru/mz1130}
\crossref{https://doi.org/10.4213/mzm1130}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1728294}
\zmath{https://zbmath.org/?q=an:0966.34076}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 6
\pages 781--786
\crossref{https://doi.org/10.1007/BF02675595}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083786600036}


Linking options:
  • http://mi.mathnet.ru/eng/mz1130
  • https://doi.org/10.4213/mzm1130
  • http://mi.mathnet.ru/eng/mz/v65/i6/p932

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Valeev, NF, “On the deficiency indices of a singular Sturm-Liouville operator with a rapidly oscillating perturbation”, Doklady Mathematics, 62:2 (2000), 271  mathscinet  zmath  isi
    2. N. F. Valeev, “On the Density of Discrete Spectra of Sturm–Liouville Singular Operators”, Math. Notes, 71:2 (2002), 276–280  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. N. K. Makina, É. A. Nazirova, Ya. T. Sultanaev, “On the Methods of Study of the Asymptotic Behavior of Solutions of Singular Differential Equations”, Math. Notes, 96:4 (2014), 603–608  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. N. F. Valeev, A. Eskermesuly, Ya. T. Sultanaev, “On the Deficiency Index of a Differential Operator with Fast Oscillating Coefficients”, Math. Notes, 100:3 (2016), 486–490  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:364
    Full text:147
    References:38
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020